MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 440MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 440MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.165S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient was scheduled to undergo a replacement of 105mm helical blade but they noticed that the trochanteric fixation nail-advanced (tfna) was broken at the nail junction blade interface.Both the nail and helical blade were removed and replaced.There was no patient consequence reported.Surgical procedure delay and patient outcome is unknown.Concomitant devices reported: distal locking screw (part/lot unknown, quantity unknown); tfna blade (part 04.038.305s, lot unknown, quantity 1) this report is for a tfna nail.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient was scheduled to undergo a replacement of 105mm helical blade due to discomfort in the patient.When the blade was removed, it was noticed the trochanteric fixation nail-advanced (tfna) was broken at the nail junction blade interface.Both the nail and helical blade were removed and replaced.There was no patient consequence reported.Surgical outcome is unknown.Concomitant devices: distal locking screw (part: unknown, lot: unknown, quantity: unknown), tfna blade (part: 04.038.305s, lot: unknown, quantity: 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TFNA 440MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7930333
Report Number2939274-2018-54119
Device Sequence Number1448935
Product Code HSB
UDI-Device Identifier10886982096739
UDI-Public(01)10886982096739
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.165S
Device Catalogue Number04.037.165S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer10/23/2018
10/23/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date11/06/2018
11/08/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE EVENT DESCRIPTION.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR